# SDR 2009FA0000283

- Difficulty date: December 18, 2008
- Submitted: April 7, 2009
- Operation: General aviation
- Aircraft: N311GM
- Make and model: Beech 300BEECH
- Aircraft serial: FL138
- Engine: Pwa PT6A60A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 3029312
- Part serial: 17B905
- Condition: Damaged
- Location: First Stage
- Part time: 4,802 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFF PROP NOTICED ON SHUTDOWN.  FOUND AT DISASSEMBLY: 1ST STG PT BLADES-7EA BLADES WITH PT SHROUD RUB.  1 EA COMPLETE BALDE COMING OUT OF PT DISK.  1ST STG PT STATOR, HEAVY BLADE RUB IN BLADE PATH AREA.  1ST STG PT DISK (PN 17B905 - MARKED K DIA. 6.1762.  ACTUAL MEASUREMENT 6.215 AND 6.187, 90 DEGREES FROM 6.215.  (K)
